|long term effects of hiv meds
Jun 9, 2009
have been on meds on and off for 12 years was diag. within 2 months of being infected, have been suffering from inflammtion thru out my body and positive for ana have been told by dr nothing to do with meds or hiv i am not sure i agree i have a wonderful dr you might know her dr judith fienberg cincinnati ohio what is your advise
| Response from Dr. Henry
You don't mention which HIV meds you are on. Diffuse aching actually fairly common in general population so tough to pin down cause in many instances. You are in excellent hands with Dr Fineberg. I am not aware of any report linking a specific HIV regimen to ANA+ lupus type syndrome. I assume you have seen a rheumatologist to perhaps better define the nature of your symptoms? KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Potential Long Term Effects Of Hiv Infection
- Does Sore On Penis Mean I Have Hiv?
- White Tongue Sign Of HIV Infection
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Flu Symptoms After Unprotected Oral Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.